# SDR 07FDEA01457

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55371660012
- Part serial: 465
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT VERTICAL STABILIZER L/E PANEL NR 3.  REPAIR WAS PERFORMED BY WET LAY-UP REPAIR IAW. SRM 51-77-12 / FIG.211, APPROVED BY EA 6-5532-101302 AND RAS/DAHAM/4020826/2006 ISSUE (A).
